| Model Number |
1504-10-203 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Use of Device Problem (1670); Malposition of Device (2616)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Hypersensitivity/Allergic reaction (1907); Pain (1994); Scarring (2061); No Code Available (3191)
| Date of Event |
11/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient underwent a right knee revision due to pain and nickel allergy.The tibial tray was subsided, malpositioned, and loose at the cement to implant interface.The femoral component was malpositioned and loose at the cement to implant interface.The surgeon noted scarring and synovitis.The surgeon reported erosive cystic change on both the femur and tibia.Depuy cement was used during the primary operation.Doi: (b)(6) 2014, dor: (b)(6) 2018, right knee.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary = > the device associated with the reported event was not returned to the investigation site for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint (b)(4).Investigation summary : the device associated with the reported event was not returned to the investigation site for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. product complaint # (b)(4).Investigation summary: the device associated with the reported event was not returned to the investigation site for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.